# SDR USAA2010102692405

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 5,208 hours, 1,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1962
- Condition: Low
- Location: R3 Door
- Part time: 5,208 hours, 1,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EES - 3-R DOOR ASSIST PRESSURE NEEDS SERVICING.  MAINTENANCE SERVICED 3-R DOOR PER AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-0.
